Bernstein's inequality for algebraic polynomials on circular arcs

Nagy Béla, Totik Vilmos: Bernstein's inequality for algebraic polynomials on circular arcs.
Constructive Approximation, 37 (2). pp. 223-232. ISSN 0176-4276 (2013)

This is the latest version of this item.

[img]
Preview
Text
Barc.pdf - Accepted Version

Download (137kB) | Preview
Item Type: Article
Journal or Publication Title: Constructive Approximation
Date: 2013
Volume: 37
Number: 2
Page Range: pp. 223-232
ISSN: 0176-4276
Faculty: Természettudományi és Informatikai Kar
Department: MTA-SZTE Analízis és Sztochasztika Kutatócsoport
Institution: Szegedi Tudományegyetem
Identification Number: 1916462
DOI id: https://doi.org/10.1007/s00365-012-9168-9
Date Deposited: 2013. Jul. 08. 10:33
Last Modified: 2018. Jul. 20. 15:38
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/3204

Available Versions of this Item

  • Bernstein's inequality for algebraic polynomials on circular arcs. (2013. Jul. 08. 10:33) [Currently Displayed]

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year